# SDR DALA13035419215

- Difficulty date: July 17, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 44,580 hours, 24,040 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR DETECTED BY PASSENGERS AND CREW FROM OVERHEAD AT ROWS 4C/D AN D10 C/D/E IMMEDIATELY AFTER LANDING.   MX TROUBLESHOT.  REMOVED PSU PANELS, CEILING PANELS, INSPECTED WIRING.  NO ODOR OR DEFECT.  PERFORMED DUCT BURNOUT.  R & R COALESCER BAGS.  NO SOURCE IDENTIFIED.
